Solution de la question 355
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1857)
- Volume: 16, page 55-57
- ISSN: 1764-7908
Access Full Article
topHow to cite
topRoussin, A., and Gibol, R.. "Solution de la question 355." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 16 (1857): 55-57. <http://eudml.org/doc/96996>.
@article{Roussin1857,
author = {Roussin, A., Gibol, R.},
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {55-57},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Solution de la question 355},
url = {http://eudml.org/doc/96996},
volume = {16},
year = {1857},
}
TY - JOUR
AU - Roussin, A.
AU - Gibol, R.
TI - Solution de la question 355
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1857
PB - Carilian-Goeury et Vor Dalmont
VL - 16
SP - 55
EP - 57
LA - fre
UR - http://eudml.org/doc/96996
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.